Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Freiheitssatz for one-relation monoids


Authors: C. Squier and C. Wrathall
Journal: Proc. Amer. Math. Soc. 89 (1983), 423-424
MSC: Primary 20M05; Secondary 03D03
MathSciNet review: 715858
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an elementary proof of the Freiheitssatz for one-relation monoids.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M05, 03D03

Retrieve articles in all journals with MSC: 20M05, 03D03


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715858-6
Article copyright: © Copyright 1983 American Mathematical Society